|The name of the preparation||Character; dose; package||Manufacturer||Price 100%||Price after refund||In which pharmacy?|
|Acetylcysteine Sandoz||solution for infusion; 100 mg / ml (300 mg / 3 ml); 5 amps 3 ml||Sandoz||23.99||Check|
Note: reimbursed drug prices are in line with the regulations in force from July 1, 2018.
The drug is used in poisoning with Paracetamol .
The active substance is acetylcysteine, a derivative of the cysteine amino acid, used as an antidote in case of poisoning with paracetamol. Thanks to its antioxidant properties, it increases the concentrations of reduced glutathione, a peptide that protects cells from being damaged by toxins. In the case of paracetamol poisoning, protection against hepatotoxic effects of the paracetamol metabolite is ensured by glutathione. The effectiveness of the detoxification procedure depends on the time between the overdose of paracetamol and the initiation of intravenous acetylcysteine. Acetylcysteine in other forms is used as a mucolytic drug that aids the cleaning of the airways.
The preparation is indicated in poisoning with paracetamol.
Unfortunately, even if there are indications to use the preparation, it can not always be used. You can not use the product if you are allergic (you are hypersensitive) to any of the ingredients, including sodium edetate (an ethylenediamine derivative).
The preparation can not be used in patients with a reduced capacity to cough up secretions (eg in young children or the elderly) if they are not provided with respiratory physiotherapy in parallel.
Do not use in children under the age of 2.
The use of the preparation in infants is only permitted in cases of life-threatening situations and only in hospital conditions.
Certain diseases and other circumstances may constitute a contraindication to use or indication to change the dosage of the preparation. In some situations it may be necessary to carry out specific check-ups.
Special care should be taken during the treatment period:
• patients with bronchial asthma, with hyperresponsiveness of the bronchi or respiratory failure
• patients with active or past peptic ulcer of the stomach or duodenum
• patients with esophageal varices.
Patients with asthma are at risk of developing bronchospasm. Caution should be exercised and the patient should be monitored, and if bronchial spasm occurs, immediate symptomatic treatment is necessary.
The instructions for intravenous administration should be strictly adhered to; too fast administration or administration of high doses increases the risk of side effects.
Large doses of the preparation may affect the prothrombin time. Your doctor will advise you to closely monitor blood coagulation parameters, especially in patients who may need to have liver transplant.
The smell of sulfur is typical for the ingredients contained in the preparation and does not indicate a change in the properties of the preparation.
Very rarely, the use of the preparation may be associated with severe skin reactions such as Stevens and Johnson syndrome and toxic epidermal necrolysis.If new lesions appear on the skin or mucous membranes, stop using the product immediately and consult a physician.
Caution should be exercised in people with histamine intolerance, because acetylcysteine affects the metabolism of histamine and may cause symptoms of intolerance, such as headache, rhinitis or pruritus.
Does this preparation affect the ability to drive vehicles?
According to the manufacturer's information, the preparation does not affect the ability to drive vehicles and operate equipment / machines.
The preparation is a solution for infusion into a vein. It is intended for intravenous use after appropriate dilution and preparation. The preparation may only be administered by qualified medical personnel. Treatment is carried out in a hospital setting. Treatment should be started as soon as possible after intoxication with paracetamol (not later than within 14 hours). If you have any doubts regarding the use of the preparation, consult a physician.
Adults: on the first day of poisoning, the daily dose is usually 300 mg / kg body weight (about 20 g per day).
Children: the dose will be determined by the doctor depending on the child's weight. Usually, children use the same doses based on body weight as in adults.
During pregnancy, do not use any medicine without consulting your doctor!
It is very important that before using any preparation during pregnancy or breastfeeding, consult a physician and explain beyond any doubt the potential risks and benefits associated with the use of the drug. If you are pregnant or plan to become pregnant before using the preparation, consult a doctor.
After poisoning with paracetamol, the doctor will assess the risk ratio of maternal and fetal liver damage to the risks and benefits associated with the use of the preparation in the treatment of poisoning with paracetamol. If you are pregnant, please inform your doctor.
Breast-feeding is contraindicated in women who have overdosed with acetaminophen or any other drug.
Tell your doctor about all medicines you have recently taken, including those that are over the counter.
Do not use simultaneously with solutions containing penicillin, Tetracycline , cephalosporins, ampicillin, Erythromycin , amphotericin B. In particular, avoid mixing these drugs in the syringe or infusion, and administration at short intervals to the same vein, by the same injection.
You should not take medicines that inhibit the cough reflex (anti-tussive medicines, such as codeine), because this reflex promotes the removal of large secretion after liquefaction. Parallel application requires special medical supervision and careful diagnosis.
High doses of acetylcysteine may shorten the prothrombin time.
The combined use of acetylcysteine and Nitroglycerin e or other nitrates may lead to increased vasodilation and inhibition of platelet aggregation.
Acetylcysteine may interfere with the determination of salicylates and ketones in the blood and urine.
Like all medicines, Acetylcysteine Sandoz can cause side effects, although they will not occur in all patients who use this medicine. Remember that the expected benefits of using the drug are usually greater than the damage resulting from the occurrence of side effects.
Uncommon: headaches, tinnitus, oral mucositis, nausea, diarrhea, vomiting, abdominal pain, fever, hypersensitivity reactions (pruritus, urticaria, rash, angioneurotic edema , increased heart rate, hypotension). Rare: dyspepsia , dyspnea, bronchospasm. Very rare: haemorrhage, Anaphylactic reactions , including life-threatening anaphylactic shock. Possible severe skin reactions, including Stevens and Johnson syndrome, and toxic epidermal necrolysis. Acetylcysteine reduces platelet aggregation (the clinical significance of this phenomenon is unknown).
ACC (effervescent tablets)
ACC classic (oral solution)
ACC Hot (for oral solution)
ACC mini (effervescent tablets)
ACC mini (powder for oral solution)
ACC optima (effervescent tablets)
ACC optima Active (powder)
ACC optima Hot (powder for oral solution)
Fluimucil Forte (effervescent tablets)
Fluimucil Muko (for oral solution)
Fluimucil Muko Junior (for oral solution)
Muccosinal (effervescent tablets)
Nacecis (effervescent tablets)
Tussicom 200 (powder for solution)
Tussicom 400 (powder for solution)
Tussicom 600 (powder for solution)